Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Invariant quadratic differentials


Author: Joseph Lewittes
Journal: Bull. Amer. Math. Soc. 68 (1962), 320-322
MathSciNet review: 0138757
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1962-10788-5
PII: S 0002-9904(1962)10788-5